MAUDE Adverse Event Report: ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF BUNCHING KL 1.8 FIBERTAK, HIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a hip arthroscopy - femoral acetabular conflict and labrum repair surgery the swifstich had a broken needle, so when they wanted to pull out the part that holds the fiberwire, the needle came out.As for the knotless fibertak, after tunneling with the drill bit, when they inserted the anchor into the guide, the tip of the handle broke off.The broken off piece has been retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.On (b)(6) 2025 -sac: received further information that the reference ar-4068hl was already damaged before it was used.The needle was not attached to its handle.Furthermore, for the reference ar-3636h, the tip of the anchor handle broke as soon as the surgeon used the hammer to insert it into the tunnel.When changing the drill bit for the anchor, there was no chance in the direction of the guide.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-3636h-1 batch number 15312855 was received for evaluation.Functional testing was not performed due to the damage to the device.Visual inspection confirmed that the tip had broken off.Evaluation of the fragment indicated deformation, including bends along the piece and edge damage in the form of nicks.The method of bone preparation employed during the procedure and the bone quality encountered were not provided.The most likely causes of the reported failure include user error, such as excessive impaction, improper bone preparation, misaligned insertion, and/or prying or levering of the device during insertion.Directions for use dfu-0054-eo bio-fastak, fastak¿, suturetak®, and fibertak® suture anchors.E.Warnings 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.G.Precautions 6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.Direction for use dfu-0426-sub-eo warning to help avoid inserter breakage and potential patient injury: avoid excessive impaction as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.

Brand Name
SELF BUNCHING KL 1.8 FIBERTAK, HIP
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21708529
Report Number1220246-2025-01155
Device Sequence Number15970609
Product Code MBI
UDI-Device Identifier00888867362864
UDI-Public(01)00888867362864(11)240905(17)290831(10)15312855
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF BUNCHING KL 1.8 FIBERTAK, HIP
Device Catalogue NumberAR-3636H-1
Device Lot Number15312855
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown